Existence, uniqueness, and asymptotic stability for a thermoelastic plate

In this note we are concerned with the linear theory of a thermoelastic plate when a rate-type equation is assumed for the heat flux. We consider an initial boundary-value problem for this plate and show the existence, uniqueness, and asymptotic stability of the solution. Thermodynamic restriction...

Повний опис

Збережено в:
Бібліографічні деталі
Видавець:Інститут математики НАН України
Дата:2003
Автор: Amendola, G.
Формат: Стаття
Мова:English
Опубліковано: Інститут математики НАН України 2003
Назва видання:Нелінійні коливання
Онлайн доступ:http://dspace.nbuv.gov.ua/handle/123456789/176929
Теги: Додати тег
Немає тегів, Будьте першим, хто поставить тег для цього запису!
Цитувати:Existence, uniqueness, and asymptotic stability for a thermoelastic plate / G. Amendola // Нелінійні коливання. — 2002. — Т. 5, № 4. — С. 147-165. — Бібліогр.: 14 назв. — англ.

Репозиторії

Digital Library of Periodicals of National Academy of Sciences of Ukraine